A geometric proof of the addition identity for sine

John M. Alongi*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We provide a geometric proof of the formula for the sine of the sum of two positive angles whose measures sum to less than π/2.

Original languageEnglish (US)
Pages (from-to)81-85
Number of pages5
JournalPRIMUS
Volume15
Issue number1
DOIs
StatePublished - Mar 2005

Keywords

  • Addition identity
  • Derivative
  • Trigonometric function

ASJC Scopus subject areas

  • Mathematics(all)
  • Education

Fingerprint Dive into the research topics of 'A geometric proof of the addition identity for sine'. Together they form a unique fingerprint.

Cite this